# SDR SWAA2023040510442

- Difficulty date: February 26, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,558 hours, 35,743 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 328 TO BS 344 LBL 46.5 AT FWD GALLEY 2023-142736<[01] TOOL USED CALIPER P/N: 500-196-30:; S/N: A21126170; DUE DATE: 09-NOV-23.;[02] REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED ON FLOOR STRUCTURE LOCATED BTW BS 328 TO BS 344 LBL 46.5 AT FWD GALLEY I.A.W.B737-700 SRM 51-40-02 AND B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 141A5400 SHEET 44 REV-.  SEE INDIVIDUAL SIGN OFF BELOW;[03] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
